Advanced Search

  Select All
Svetlana Bunimovich-Mendrazitsky, Yakov Goltser
Nikolaos Kazantzis, Vasiliki Kazantzi
S. Nakaoka, Y. Saito, Y. Takeuchi
Christopher M. Kribs-Zaleta, Melanie Lee, Christine Román, Shari Wiley, Carlos M. Hernández-Suárez
Krzysztof Fujarewicz, Marek Kimmel, Andrzej Swierniak
Eric Ruggieri, Sebastian J. Schreiber
Anne C. Skeldon, Ian Purvey
Joseph D. Skufca, Erik M. Bollt
Glenn Webb, Martin J. Blaser, Huaiping Zhu, Sten Ardal, Jianhong Wu
Sudesh Kumari, Renu Chugh, Jinde Cao, Chuangxia Huang
AIMS Mathematics, 2020, 5(4): 3138-3155. doi: 10.3934/math.2020202
Abstract     + HTML     + PDF(350 KB)
Giuseppe Gaeta
Abstract     + HTML     + PDF(512 KB)
  • First
  • Prev
  • 1
  • Next
  • Last
  • Total:1
  • Go To

Scholar Center

Open Access Journals
Blog:
More

Export file

Format

Content

Open Access Journals